# SDR AALA202007189049

- Difficulty date: June 23, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53114236200
- Condition: Cracked
- Location: Door Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT FORWARD PASSENGER / CREW DOOR CUT OUT INTERCOSTAL FITTING AT FR 16 BETWEEN S10L AND S11L. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
